# SDR 96FDEA00133

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 460 RBL 10 AND 15 WL 208.  REPAIRED FLOORBEAM AT BS 460 RBL 10 TO 15 WL 208.  ALL WORK DONE IAW FEDEX EA 7-5310-26943.
